Been on estrodial 2mg 1 mth- post menopausal At 49- have Myrena progesterone iud for other issues. side effects estrodial gained 4kg, increased my depression and anxiety, head congestion, back feet and joint pain plus more- though sweats and flashes and dry v better. But side effects too bad. Does vivelle dot have less side efects than estrodial tablet - in particular does cause weight gain also?? Appreciate any advice As these side effects worse than menopause symptoms thanks in advance for any help - is there an alternate natural supplement that may help eg Swisse menopause tabs
Wendy; No I dought very much that you well see much change.What you should do is talk with your doctor let him or her know what is going on and they may just have to change the type of hormone you are on and see if it well do you any good or work better without the side effects nothing natural is even going to come close to helping with the menopausal problem. Chuck1957
Hi Wendyb01, I've been using the vivelle dot patch for years and i've not had any side affects. I've not gained weight or had anyother side affect. It took away my hot flashes and I feel great. See your doctor and try it -- hopefully you'll have good resultstuff as well. Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 12 Mar 2010 • 1 answer
Posted 12 Oct 2010 • 1 answer
Posted 9 Jun 2013 • 2 answers
Posted 28 Apr 2014 • 1 answer